Show simple item record

dc.contributor.authorDonchev, Tzanko ( Orcid Icon 0000-0002-0750-395X )
dc.date.accessioned2021-07-16T19:56:41Z
dc.date.available2021-07-16T19:56:41Z
dc.date.issued2006-05-26
dc.identifier.citationDonchev, T. (2006). Impulsive differential inclusions with constrains. Electronic Journal of Differential Equations, 2006(66), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13939
dc.description.abstractIn the paper, we study weak invariance of differential inclusions with non-fixed time impulses under compactness type assumptions. When the right-hand side is one sided Lipschitz an extension of the well known relaxation theorem is proved. In this case also necessary and sufficient condition for strong invariance of upper semi continuous systems are obtained. Some properties of the solution set of impulsive system (without constrains) in appropriate topology are investigated.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectImpulsive differential inclusionsen_US
dc.subjectConstrainsen_US
dc.subjectInvariant solutionsen_US
dc.titleImpulsive differential inclusions with constrainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record